← Return to Still having PMR symptoms on Kevzara AND prednisone

Discussion
Comment receiving replies
Profile picture for ga29 @ga29

@boomermeg thanks. If it hurt all the time I would be worried about that, but it comes and goes?
I just had my bloodwork done the other day.
I want to stop taking the methotrexate, and just take the kevzara and pred.
The doctor wants me to keep taking all 3 until I've reduced the pred.
I just read the possible side effects from the MXT - it sounds like everything I'm having is on that list.
Vision problems, headaches, stomach pain, bone pain, dizziness, hair loss, mouth sores, signs of anemia, skin discoloration, it goes on and on. Most people won't get these problems, though.

Jump to this post


Replies to "@boomermeg thanks. If it hurt all the time I would be worried about that, but it..."

@ga29
Can you stop methotrexate without tapering? I don't know anything about it except what I've read. Really don't want to try it myself. Does Dr know re all these side effects and if they're listed for Methotrexate you might want to let him know you don't want to keep taking it?? It's you who's going through this not the Dr. It's something you need to decide for yourself. If I had that many side effects and they're listed for methotrexate, and not Kevzara or prednisone, it'd make me want to get off it. The more meds in our bodies at one time the more damage they can cause. It might say most people won't get those but if you are ....
I'm not a Dr so I can't give medical advice but I'd research methotrexate online and on this Mayo PMR support group and see if you can get more info from others on it or who've taken methotrexate too. I really hope you can get rid of at least most of those side effects. I hope you feel better very soon. Blessings.